# SDR GTIA96NK076

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND E/E COMPARTMENT FRAME CORRODED AT STATION Y200 BETWEEN LONGERON 29 RIGHT AND 29 LEFT.  REMOVED CORROSION AND TREATED METAL IAW SRM 51-10-3.  REPLACED RIVETS IAW SRM 51-30-2.  (M)
